Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013 (2013), Article ID 178476, 19 pages
http://dx.doi.org/10.1155/2013/178476
Research Article

A Robust Algorithm for Optimisation and Customisation of Fractal Dimensions of Time Series Modified by Nonlinearly Scaling Their Time Derivatives: Mathematical Theory and Practical Applications

School of Aerospace, Mechanical and Manufacturing Engineering, RMIT University, Bundoora Campus, Plenty Road, P.O. Box 71, Bundoora, Melbourne VIC 3083, Australia

Received 15 January 2013; Revised 18 March 2013; Accepted 30 May 2013

Academic Editor: Ernst Niebur

Copyright © 2013 Franz Konstantin Fuss. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Franz Konstantin Fuss, “A Robust Algorithm for Optimisation and Customisation of Fractal Dimensions of Time Series Modified by Nonlinearly Scaling Their Time Derivatives: Mathematical Theory and Practical Applications,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 178476, 19 pages, 2013. doi:10.1155/2013/178476